# SDR CALA2022052501348

- Difficulty date: May 24, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A300*
- Aircraft serial: 989
- Aircraft time: 70,624 hours, 30,688 cycles
- System (JASC): 1100 · Placards and Markings
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER GENERATED ON 5/25/22. SERVICING CHART RH MAIN LANDING GEAR MISSING GEAR SHOCK STRUT. REMOVED AND REPLACED WITH SERVICEABLE PLACARD.
